# SDR EIAA98025

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 2060-2080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, BS 2060-1080 ABL 89 SEAT TRACK FLANGE UPPER AND LOWER SURFACES HAS CORROSION.  SEAT TRACK REPAIRED IAW SRM 53-10-05 FIG 1A.  (M)
